# SDR AALA20121130012

- Difficulty date: November 30, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 38,555 hours, 15,652 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0851HT1
- Condition: Inoperative
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CREW REPORTED AUXILIARY PITOT TUBE HEATER FAILED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED SEA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AUXILIARY PITOT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
